# SDR QMLA2021080220039

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Aircraft time: 6,149 hours, 19,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 25101
- Condition: Loose
- Location: Cabin Light
- Part time: 34 hours, 71 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOOSE CONNECTIONS ON BACK LEFT CABIN MEDICAL LIGHT CAUSED FAILURE TO LIGHT. ELECTRICAL SMELL WAS REPORTED IN CABIN, SOURCE FOUND AND FIXED BY REPLACING POSITIVE AND NEGATIVE TERMINALS ON BACK LEFT CABIN MEDICAL LIGHT.
